No Products in the Cart
Quantity 36 TAB
Active Ingredients Each Tablet: Phenylephrine Hydrochloride 10 mg
Uses Temporarily relieves sinus congestion and pressure. Temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies. Non-drowsy.
Directions Take every 4 hours. Do not take more than 6 doses in 24 hours.
Adults and children 12 years of age and over: 1 tablet.
Children under 12 years of age: Ask a doctor.
|Color:||Blue, Purple, White|